# SDR IPXA2B74896

- Difficulty date: August 2, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 79,976 hours, 13,784 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING SPOILER ACTUATOR NR 7 SUPPORT FITTING OTBD LWR LUG AREA FOUND CRACKED.  RT WING SPOILER ACTUATOR NR 7 SPT FITTING OTBD LWR LUG AREA IS REPAIRED IAW SRM 57-51-13, REPAIR 1 R.22.  MAJOR REPAIR.
